Abstract and Applied Analysis
Volume 4 (1999), Issue 4, Pages 243-247

On moduli of k-convexity

Teck-Cheong Lim

Department of Mathematical Sciences, George Mason University, 4400 University Drive, Fairfax 22030, VA, USA

Received 11 October 1999

Copyright © 1999 Teck-Cheong Lim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.